mental-health-icon
Depression and fear
Respected doctors, I'm currently taking medicines for depression 1) OXVUN 50 - 1/2 tblt 2) Lithic SR 400 - 1 at night only. I took different medicines over past 5 years and was feeling good. This medicine changed recently on last week i feel this medicine is changed my mood worst. Yesterday while sleeping i suddenly waked up hearing noise in dream. After that i got panic and fear that it will come again. Even not slept till 3 AM after that slept. Today im getting fear and depression and tired from morning. Not sure why. Requesting anyone to please help me by sharing the input. Thanks
44 Views v

Answers (4)

Like the answers? Consult privately with the doctor of your choice

You need to get diagnosed properly. Medication according to the diagnosis.
Next Steps
Consult a psychiatrist.
Health Tips
Seek help
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Your medication are below therapeutic dose. Your medication and dose has to be rationalise. Please contact to psychiatrist for help.
Next Steps
Consult a psychiatrist
Health Tips
Doses needs to be at therapeutic level and rationalise
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Do switch on earlier regime with which u where better and also consult psychiatrist...
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Best thing to do is speak to your own psychiatrist who has been treating you how the medication change has affected you.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.